# SDR SWAA2015112346297

- Difficulty date: November 7, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 42,488 hours, 24,752 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 212A1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONING BAY ON PNEUMATIC DUCT BRACKET, CRACKED AT BS 542.  R & R BRACKET IAW SRM & DWG.
